MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO STANDARD CABLE; UNIT, OPERATIVE DENTAL

STRYKER INSTRUMENTS-KALAMAZOO STANDARD CABLE; UNIT, OPERATIVE DENTAL
Model Number 5100004000
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device had unintended activation during testing prior to a procedure.  there was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Corrected data: h6.This event was originally reported under stryker vmsr report 0001811755-2021-00154 on (b)(6) 2021 with the device code of 'device remains activated'.Upon completion of the investigation for the device, stryker corrected the device code to 'unintended power up' and replaced the previous vmsr report with this corrected mdr.
 
Event or Problem Description

Brand Name
STANDARD CABLE
Common Device Name
UNIT, OPERATIVE DENTAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key11731477
Report Number3015967359-2021-00527
Device Sequence Number4427349
Product Code EIA
UDI-Device Identifier04546540970275
UDI-Public04546540970275
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5100004000
Device Catalogue Number5100004000
Device Lot Number20210
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/04/2020
Supplement Date Received by Manufacturer05/17/2021
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1